Has Anyone Use the New HA Dermal Filler Called "Expressions" and What Are Your Comments?

  • susan mckibben
  • 1 year ago

Comments (93)

Sort by

Please reply to below comment at this email address or post for community. Thank you.
  • Reply
Channelle137
  • Reply
The email address below is incorrect. I'll repeat my question, has anyone sued this Company or their place of injection over this horrible experience?
  • Reply
unfortunately not. I'm hoping this fall when things are in a better place. That office didn't even do a follow up.
  • Reply
Not yet but it's in the making. The office didn't even do a follow up or inquire about the healing process. NOTHING -
  • Reply
Has anyone sued this Company or their place of injection on these horrible experiences? I am going through them now.
  • Reply
Due to the large number of complaints, as of 7/3/2014 ALL lots of "Expressions" have been recalled and no longer being recommended for use as a dermal filler. The company cannot guarantee the correct amount 20 mg/ml of HA per syringe. Some vials were over concentrated with HA and caused the adverse reactions you are reading from the comments below.
  • Reply
I had this filler in November of 2013 and it was my first time ever using filler. My face and lips swelled up for 3-4 days to the point I looked deformed. I was very scared as my doctor said there wasn't supposed to be any reaction. After about a week and when the swelling went down my lines were still there and even worse on the left side of my face. It's like my body absorbed and broke down the product after my initial adverse reaction My doctor stated it happened to a few other patients and that it was a "bad batch". He has since switched back the perlane. I would never recommend using this product and see that others have had similar experiences. I don't think these are coincidences.
  • Reply
Had injection to chin area, was ok that night. I use ice, etc. Next day major swelling, very bad bruising and modules that lasted for several weeks. Doctor said was a bad reaction. Definitely not for me.
  • Reply
I had injection to help fill out chin area, was ok after injection. Next few days swelled, severe bruising and nodules. Took several weeks to subside. Definetly not for me.
  • Reply
I had Expressions injected Jan 22 and have been dealing with the same problems: swelling, pain, nodules. I've had three Hylenex injections and it's working. Will need several more injections. My injection area were lips and nasolabial fold.
  • Reply
I had Expression injected in my under eye area two days ago. I left the office with minor swelling, the next day woke up and had one black and blue eye with sweeping and the other eye was complete they swollen with seems like fluid. I went to my dr he put me under a red light I purchased Arnika from him. next day woke up to worse swelling and darker bruising. I look like I was in a car accident. Called Dr again he put me under light and lazer the area and gave me Traumeel to put on area. Still looks the same. Nightmare! I have had fillers in past and never had anything but minor swelling
  • Reply
Sounds like you are having an allergic reaction just like mine. That seems to be the response, our bodies don't like it. Another reason not to skip the pre test for allergic reactions before the procedure. Sorry to hear your bad luck as well. I'm worse today with purple bruising and blood filling the eye and temple area. I'm staying calm and I'll have a look at my face in another week not before. Good luck.
  • Reply
I had Expression in my tear troughs, temples, and cheeks about 2 weeks ago and I AM THRILLED with the results. The doctor who did the injecting was Dr. Tom Tzikas in Delray Beach. He was very gentle, patient, and took plenty of time to make sure the results were just perfect! I had some very slight swelling for a day or two, (I did ice afterwards and take the Arnica they gave me), and absolutely no bruising. Prior to having my tear troughs done, I had also used Expression in my nasal labial folds about 7 months ago. I am still very happy with those results as well! The product is very smooth, durable, and certainly more cost effective because of the syringe size!
  • Reply
I have talked with 3 different practices that have had a single patient each who have reacted poorly to Expressions. While swelling has been the biggest difficulty, out of the many patients that have done well, 3 wound up with nodules. I would not recommend using this in the tear trough area and infact might take a wait and see report before using the product further and seeing more studies. Steroid injections, hyaluronidase and antibiotic are recommended for patients who have had a poor outcome. However, all patients who get any dermal filler out there should know that there was a recent study showing that any patient can develop nodules months to years after getting filler. Choose your injector carefully, placement of product is key
  • Reply
I concur with you, Patricia. I also had a patient with a horrible delayed reaction to Expressions in the tear trough. I placed only .3cc under each eye and about 6 weeks later it blew up to about 4 times the volume I originally placed. It was as hard as plastic and expanded way beyond the original injection site. I injected hyaluronidase several times before it had any impact. It took about 8 separate treatments with hyaluronidase to finally reduce it to the point where she did not look freaky. It turns out there was a batch of product that was hyper concentrated due to an error in processing. The company did not bother to inform any of its physicians about the problem. After I kept insisting that they do so, I believe they called a few folks in my territory and offered to swap product but they refused to recall the product or inform the majority of their physician customers about this batch.
  • Reply
Actually the reaction was 3 weeks after treatment, not 6.
  • Reply
I used it and it's too painful and you swell up way too much. I'm sticking to Juvederm.
  • Reply
I got a bad reaction from expression filler done 2 weeks ago. My face is swollen the 5 times the size. My eyes are swollen almost shut. The temple areas are bruised hot and throbbing still today. My dr punctured the temple and squeezed out puss for over 4 hrs last Friday. It's worse now. I have a Neanderthal look around the brow bone and my right eye is closing. It's worse today. They gave me a steroid shot then sent me home. I cried all the way home the pain is terrible. I'm scared I'm going to be scarred for life like Mama Elsa on housewives of Miami. Does anyone have any suggestions what I should do now? I will start taking Benedryl from reading the comments here. Thank you for any ideas.
  • Reply
Why was there pus?The area where he injected feels like that has pus?
  • Reply
no pus at all.
  • Reply
Yes I have yellow pus
  • Reply
I am going in to see the doctor again about the Expressions that she injected under both eyes that has not dissolved all the way and is creating divets under my eyes. Has anyone use Hylorinidase to decrease the swelling after using Expressions filler? If so, what was the result? I have read good and bad things about Hyla. and Vitrase but usually when it was used to dissipate Juviderm or Restylane. Thanks.
  • Reply
I've had the same reaction but worse what was your outcome? Did the swelling go down finally? Thank you.
  • Reply
The depressions or "divets" as you call them are often related to the swelling and will resolve once the swelling resolves. Be sure your provider is cautious when injecting steroid to bring down the swelling. If steroid is injected to often or too deep it can cause a depression in the skin even after the swelling goes down. Sometimes it will resolve itself but that can take time too. Like any new product that comes on the market, patients can have reactions to it, and unfortunately we cannot determine who will and who won't other than by the information we are guided by through the manufacturers studies. Patients can get swelling from most any products and there is research out there now showing that this can happen even from some of the most popular Ha's months and years later. However, in general when you get swelling from a product be sure to communicate with your injector, they should be willing to see you through the process.
  • Reply